| Model Number |
MAJ-2318 |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the reprocessor water filter had not been changed at the appropriate intervals and was used to reprocess devices.There were no reports of patient or user harm as a result of the event.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information from the customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: g1, h6, h11.The device was not returned to olympus for evaluation.Based on the results of the investigation, the definitive root cause of the reported issue could not be determined.The customer stated that due to insufficient confirmation of the instruction manual, they did not understand the role of the water filter and forgot to install it.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.